# SDR AALA20121010012

- Difficulty date: October 10, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N564AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49346
- Aircraft time: 80,505 hours, 35,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CRACKS IN RIGHT CUSP SHEET BETWEEN STATIONS 1287 TO 1309.  INSTALLED NEW CUSP SHEET FROM STATIONNS 1250 TO 1309 RIGHT PER AARD 51-00-05-1.
